# SDR ZZDA2010464

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT EMER LIGHTS WERE ON 10 TO 15 MIN DUE TO EXT PWR BEING PULLED.  VERIFIED WITH RAMP PERSONNEL THAT EMERGENCY LIGHTS WERE ON FOR LESS THAN 5 MINUTES, CHARGED EMERGENCY LIGHT BATTERIES PER AMM 33-51.
